# SDR ABXA070047

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 71,213 hours, 34,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHTING AT STA 305, 315, & 317 IN SUPERNUMERARY AREA INOPERATIVE.  REPAIRED WIRING AT PIN 9 OF CONNECTOR J0984.  TEST GOOD IAW B767 MM 33-51-00-5.
